# SDR UPS203794

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 654353132
- Condition: Cracked
- Location: Fs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CRACKED STRINGER CLIPS STA 1010 STR 6, 8 RT.  REPLACED IAW SRM 51-30-2.
